The continuability, uniqueness and continuous dependence on a parameter of the solutions of equations of neutral type
Differencialʹnye uravneniâ, Tome 11 (1975) no. 2, pp. 268-279
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1975_11_2_a7,
author = {A. E. Rodkina},
title = {The continuability, uniqueness and continuous dependence on a parameter of the solutions of equations of neutral type},
journal = {Differencialʹnye uravneni\^a},
pages = {268--279},
year = {1975},
volume = {11},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1975_11_2_a7/}
}
TY - JOUR AU - A. E. Rodkina TI - The continuability, uniqueness and continuous dependence on a parameter of the solutions of equations of neutral type JO - Differencialʹnye uravneniâ PY - 1975 SP - 268 EP - 279 VL - 11 IS - 2 UR - http://geodesic.mathdoc.fr/item/DE_1975_11_2_a7/ LA - ru ID - DE_1975_11_2_a7 ER -
A. E. Rodkina. The continuability, uniqueness and continuous dependence on a parameter of the solutions of equations of neutral type. Differencialʹnye uravneniâ, Tome 11 (1975) no. 2, pp. 268-279. http://geodesic.mathdoc.fr/item/DE_1975_11_2_a7/